# SDR O2G2004F00002

- Difficulty date: June 24, 2004
- Submitted: July 19, 2004
- Operation: Air carrier
- Aircraft: N653AC
- Make and model: Cndair CL6002B16
- Aircraft serial: 5153
- Engine: Ge CF34*
- System (JASC): 7500 · Engine Bleed Air System
- Part: Regulator
- Part number: GE4020T35604
- Part serial: 1041
- Condition: Failed
- Location: Bleed Air
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

UPON ENGINE START, SMOKE APPEARED IN THE CABIN.  REMOVED AND REPLACED CARBON SEAL, PRESSURIZING AIR REGULATING VALVE ON THE ENGINE, AND ECU.
